MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1257-40Q
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is included in the battery performance alert advisory issued by abbott on 28 august 2017.
 
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and the device was explanted and replaced on 5 dec 2022.The patient was in unknown condition.

Brand Name
FORTIFY ASSURA VR ICD_IDE_US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16074897
Report Number2017865-2022-51025
Device Sequence Number6159879
Product Code NVZ
UDI-Device Identifier05414734505475
UDI-Public05414734505475
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model NumberCD1257-40Q
Device Catalogue NumberCD1257-40Q
Device Lot Number3870563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer04/23/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0003-2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7122Q/65 RIGHT VENTRICLE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale